RE: [MOL]Kathy [02531] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

RE: [MOL]Kathy



Thank you Kathy.  You are a sweetie.  Think I am beginning to get
depressed, but hard to tell with my history of depression and now with all
these painkillers.  Even the doctors find if convoluted and confusing.
Will just keep on going and see what happens.  :)

Love,

Suzanne




>        Re: [MOL]Lillian     My news is not so good, but guess your 
>  Have had a bunch of tests from cat 
>scans to bone scans and everything looks good, BUT (isn't there always a 
>   The IS a cause for 
>concern according to my doctor, not so much because of the number but 
>  So we are changing chemo next week.   Topitecan for five days by pump and
>then atopicide for one week by mouth. 
>  Do you know anything about these off 
>  I will be doing net searches when I am not so fatigued.   He did give me
>better pain meds so while I feel a little drugged out most 
>of the time, don't hurt as much.   Hope this time it all works the way it
>should.   Because of all this was not only happy to hear Donn'a good news -
>but used 
>  There's no reason this stuff can't be slowed 
>       Won't ask how you are - you sound like you 
>  So you had computer 
>  That's becoming a well-known syndrome in medical circles 
>you know! heheheheh   Suzanne  
> 
 
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------